Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Corrigendum, Volume 80

Journal: Bull. Amer. Math. Soc. 81 (1975), 506
Original Article: Bull. Amer. Math. Soc. 80 (1974), 951-954.
Full-text PDF

Additional Information

PII: S 0002-9904(1975)13800-6

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia